# SDR MWEA010357

- Difficulty date: March 20, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 3939735527
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER FOR INTERCOSTAL AT LONGERON 9 RIGHT, STATION 568 HAS DAMAGED HOLE.  REMOVED BLACK AIR DUCT AND UPPER AFT STIFFENER, LOCATED AND DRILLED NEW STIFFENER, INSTALLED NEW STIFFENER AND BLACK AIR DUCT.
